Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A refinement of Betti numbers and homology in the presence of a continuous function, I

Dan Burghelea

Algebraic & Geometric Topology 17 (2017) 2051–2080
Bibliography
1 B J Ball, Alternative approaches to proper shape theory, from: "Studies in topology" (editors N M Stavrakas, K R Allen), Academic Press (1975) 1 MR0380722
2 D Burghelea, T K Dey, Topological persistence for circle-valued maps, Discrete Comput. Geom. 50 (2013) 69 MR3070542
3 D Burghelea, S Haller, Topology of angle valued maps, bar codes and Jordan blocks, preprint (2013) arXiv:1303.4328
4 G Carlsson, V de Silva, D Morozov, Zigzag persistent homology and real-valued functions, from: "Proceedings of the Twenty-fifth Annual Symposium on Computational Geometry", ACM (2009) 247
5 T A Chapman, Lectures on Hilbert cube manifolds, 28, Amer. Math. Soc. (1976) MR0423357
6 R J Daverman, J J Walsh, A ghastly generalized n–manifold, Illinois J. Math. 25 (1981) 555 MR630833
7 S t Hu, Theory of retracts, Wayne State Univ. Press (1965) 234 MR0181977
8 J Milnor, On spaces having the homotopy type of a CW–complex, Trans. Amer. Math. Soc. 90 (1959) 272 MR0100267